# SDR 9612405525

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Engine: Pwa PW2037
- System (JASC): 7323 · Turbine Governor
- Part: Pma
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE OPERATING PARAMETERS BECAME ERRATIC.  AIRCRAFT RETURNED TO SFO AND LANDED WITHOUT FURTHER EVENT.  GROUND MAINTENANCE FOUND THE PERMANENT MAGNET ALTERNATOR HAD FAILED DUE TO A LOOSE PMA ROTOR SHAFT IN THE GEAR BOX.  MAIN GEAR BOX AND PMA WERE REPLACED.  AIRCRAFT WAS GROUND RUN AND FOUND SERVICEABLE.
